# SDR VNAA202409240004

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053611453
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO TRFKE00BP99M: 2500FH PERM REPAIR - TEMPORARY DISPOSITION FOR BLENDED LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT STR23L BETWEEN FS1069.75 - FS1088.20 WITHIN 2500, PERFORM A PERM REPAIR IAW APPROVED PROCEDURES.  LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT STR23L BETWEEN FS1069.75 - FS1088.20 WAS REPAIRED PER REO 690-53-61-1453 REV- -
